Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Abdominal pain, backache, took tablets but no help. Solution ?

hi my name is AAAAA and im 52 rs old for a week now ive had abdominal pain and backache i also had pain all down my right side so thursday i went to my gp and he said my intestines were full so he gave me tablets i took those thursday friday and lastnite the pain on my rite side has nearly gone but i still have the backache and pain at bottom of mt stomach im not eating properly also i feel like i wont to push down below all the time i havent had a period since march 2012 so i dont think its that i just wont to get it sorted ive even thought about changing gps but i have being diagnosed with i b s a few yrs ago thank you
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the lower abdomen and the backache that you are having can be due to intra- abdominal causes like pelvic inflammation or ovarian cysts. The other causes related to the spine like herniated discs also need to be ruled out after a proper examination and investigations.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor